Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the combinatorial properties of Blackwell spaces


Author: Jakub Jasiński
Journal: Proc. Amer. Math. Soc. 93 (1985), 657-660
MSC: Primary 28A05; Secondary 03E50, 04A15
DOI: https://doi.org/10.1090/S0002-9939-1985-0776198-4
MathSciNet review: 776198
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Under $ {\text{MA + }}\neg {\text{CH}}$ (Martin's Axiom and negation of the Continuum Hypothesis) we prove that the intersection of a Blackwell space with the analytic set and the Cartesian product of a Blackwell space and a Borel set do not need to be Blackwell spaces.


References [Enhancements On Off] (What's this?)

  • [1] K. P. S. Bhaskara Rao and B.V. Rao, Borel spaces, Dissertationes Math. (Rozprawy Mat.) 190 (1981), 1-63. MR 634451 (84c:28001)
  • [2] R. H. Bing, W. W. Bledsoe and R. D. Mauldin, Sets generated by rectangles, Pacific J. Math. 51 (1974), 27-36. MR 0357124 (50:9592)
  • [3] W. Bzyl, On the analytic dense sets, preprint, 1984.
  • [4] W. Bzyl and J. Jasiński, A note on Blackwell spaces, Bull. Acad. Polon. Sci. 31 (1983), 215-217. MR 750721 (85i:04003)
  • [5] F. Hausdorff, Summen von $ {\mathcal{J}_1}$ Mengen, Fund. Math. 26 (1936), 248.
  • [6] K. Kuratowski, Topology I, Academic Press, New York; PWN, Warsaw, 1966. MR 0217751 (36:840)
  • [7] E. Marczewski, Characteristic function of the sequence of sets and some of its applications, Fund. Math. 31 (1938), 207-223.
  • [8] D. A. Martin and R. M. Solovay, Internal Cohen extensions, Ann. Math. Logic 2 (1970), 143-178. MR 0270904 (42:5787)
  • [9] R. M. Shortt, Borel dense Blackwell spaces are strongly Blackwell, preprint, 1982. MR 890835 (88f:54073)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A05, 03E50, 04A15

Retrieve articles in all journals with MSC: 28A05, 03E50, 04A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0776198-4
Keywords: Blackwell spaces, Borel sets, analytic sets
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society